# SDR AMWA84103

- Difficulty date: April 20, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 24,033 hours, 34,352 cycles
- Engine: Pwa PT6*
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE CABIN DOOR ANNUN ILLUMINATED.  RETURNED TO FIELD AND LANDED WITH NO FURTHER INCIDENT.  OPERATED DOOR NUMEROUS TIMES.  OPS CHECKED GOOD.
